English  |  正體中文  |  简体中文  |  全文筆數/總筆數 : 60938/93635 (65%)
造訪人次 : 1249292      線上人數 : 16
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
搜尋範圍 查詢小技巧:
  • 您可在西文檢索詞彙前後加上"雙引號",以獲取較精準的檢索結果
  • 若欲以作者姓名搜尋,建議至進階搜尋限定作者欄位,可獲得較完整資料
  • 進階搜尋
    請使用永久網址來引用或連結此文件: https://tkuir.lib.tku.edu.tw/dspace/handle/987654321/109342


    題名: ON SEMI-SYMMETRIC METRIC CONNECTION IN SUB-RIEMANNIAN MANIFOLD
    作者: Han, Yanling;Fu, Fengyun;Zhao, Peibiao
    關鍵詞: Sub-Riemmannian manifolds;SS-connections;Horizontal curvature tensors
    日期: 2016-12
    上傳時間: 2017-01-17 09:06:55 (UTC+8)
    出版者: 淡江大學出版中心
    摘要: The authors firstly in this paper define a semi-symmetric metric non-holonomic connection (in briefly, SS-connection) on sub-Riemannian manifolds. An invariant under a SS-connection transformation is obtained. The authors then further give a result that a sub-Riemannian manifold (M,V0,g,∇¯)(M,V0,g,∇¯) is locally horizontally flat if and only if MM is horizontally conformally flat and horizontally Ricci flat.
    關聯: Tamkang Journal of Mathematics 47(4), pp.373-384
    DOI: 10.5556/j.tkjm.47.2016.1908
    顯示於類別:[淡江數學期刊] 第47卷第4期

    文件中的檔案:

    檔案 描述 大小格式瀏覽次數
    index.html0KbHTML451檢視/開啟

    在機構典藏中所有的資料項目都受到原著作權保護.

    TAIR相關文章

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - 回饋